# SDR SIMA200920802

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 14,598 hours, 11,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED.  CUT OUT CORRODED AREA.  FABRICATED A 3.6 X 15.1 INCH DOUBLER FROM AL2024T3 0.050 INCH, A 11.5 X 2.5 INCH FILLER FROM AL2024T3 0.050 INCH AND 2 SHIMS, ONE 3.6 X 1.1 INCH AND THE OTHER 4.5 X 1.1 INCH, FROM AL2024T3 0.040 INCH.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
